R. A. Adams and J. J. Fournier, Sobolev spaces Academic press, 2003.

S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, Journal d'Analyse Math??matique, vol.53, issue.2, pp.1-38, 1976.
DOI : 10.1007/BF02786703

H. Ammari and H. Kang, Reconstruction of small inhomogeneities from boundary measurements. Lecture notes in mathematics, 2004.

H. Ammari and C. Latiri-grouz, Conditions aux limites approch??es pour les couches minces p??riodiques, ESAIM: Mathematical Modelling and Numerical Analysis, vol.33, issue.4, pp.673-692, 1999.
DOI : 10.1051/m2an:1999157

URL : http://www.esaim-m2an.org/10.1051/m2an:1999157/pdf

H. Ammari, S. Moskow, and M. S. Vogelius, Boundary integral formulae for the reconstruction of electric and electromagnetic inhomogeneities of small volume. ESAIM : Control, Optimisation and Calculus of Variations, pp.49-66, 2003.

H. Ammari, M. S. Vogelius, and D. Volkov, Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter II. The full Maxwell equations, Journal de Math??matiques Pures et Appliqu??es, vol.80, issue.8, pp.769-814, 2001.
DOI : 10.1016/S0021-7824(01)01217-X

H. Ammari and D. Volkov, Asymptotic formulas for perturbations in the eigenfrequencies of the full maxwell equations due to the presence of imperfections of small diameter, Asymptotic Analysis, vol.30, issue.4, pp.331-350, 2002.

C. Amrouche, C. Bernardi, M. Dauge, and V. Girault, Vector potentials in three-dimensional non-smooth domains, Mathematical Methods in the Applied Sciences, vol.2, issue.9, pp.823-864, 1998.
DOI : 10.1002/mma.1670020103

URL : http://onlinelibrary.wiley.com/doi/10.1002/(SICI)1099-1476(199806)21:9<823::AID-MMA976>3.0.CO;2-B/pdf

A. Bendali, P. Cocquet, and S. Tordeux, Scattering of a scalar time-harmonic wave by N small spheres by the method of matched asymptotic expansions, Numerical Analysis and Applications, vol.5, issue.1, pp.116-123, 2012.
DOI : 10.1007/BFb0070581

URL : https://hal.archives-ouvertes.fr/hal-00760457

A. Bendali, P. Cocquet, and S. Tordeux, Approximation by Multipoles of the Multiple Acoustic Scattering by Small Obstacles in Three Dimensions and Application to the Foldy Theory of Isotropic Scattering, Archive for Rational Mechanics and Analysis, vol.55, issue.12, 2014.
DOI : 10.1109/TAP.2007.910488

URL : https://hal.archives-ouvertes.fr/hal-01258966

A. Bendali, P. Cocquet, and S. Tordeux, Approximation by Multipoles of the Multiple Acoustic Scattering by Small Obstacles in Three Dimensions and Application to the Foldy Theory of Isotropic Scattering, Archive for Rational Mechanics and Analysis, vol.55, issue.12, pp.1017-1059, 2016.
DOI : 10.1109/TAP.2007.910488

URL : https://hal.archives-ouvertes.fr/hal-01258966

S. Bochner, Vector fields and Ricci curvature, Bulletin of the American Mathematical Society, vol.52, issue.9, pp.776-797, 1946.
DOI : 10.1090/S0002-9904-1946-08647-4

H. Brezis, Analyse fonctionnelle, 1983.

G. Caloz, M. Dauge, E. Faou, and V. Péron, On the influence of the geometry on skin effect in electromagnetism, Computer Methods in Applied Mechanics and Engineering, vol.200, issue.9-12, pp.9-121053, 2011.
DOI : 10.1016/j.cma.2010.11.011

URL : https://hal.archives-ouvertes.fr/hal-00503170

G. Caloz, M. Dauge, and V. Péron, Uniform estimates for transmission problems with high contrast in heat conduction and electromagnetism, Journal of Mathematical Analysis and Applications, vol.370, issue.2, pp.555-572, 2010.
DOI : 10.1016/j.jmaa.2010.04.060

URL : https://hal.archives-ouvertes.fr/hal-00422315

M. Cassier and C. Hazard, Multiple scattering of acoustic waves by small sound-soft obstacles in two dimensions: Mathematical justification of the Foldy???Lax model, Wave Motion, vol.50, issue.1, pp.18-28, 2013.
DOI : 10.1016/j.wavemoti.2012.06.001

URL : https://hal.archives-ouvertes.fr/hal-00849557

D. Colton and R. Kress, Inverse acoustic and electromagnetic scattering theory, 2012.
DOI : 10.1007/978-3-662-03537-5

URL : http://cds.cern.ch/record/1499488/files/9781461449416_TOC.pdf

M. Costabel, M. Dauge, and S. Nicaise, Singularities of Maxwell interface problems, ESAIM: Mathematical Modelling and Numerical Analysis, vol.33, issue.3, pp.627-649, 1999.
DOI : 10.1051/m2an:1999155

URL : http://perso.univ-rennes1.fr/monique.dauge/publis/CoDaNi_max.pdf

M. Dauge, S. Tordeux, and G. Vial, Selfsimilar perturbation near a corner : Matching and Multiscale expansions. working paper or preprint, 2007.
DOI : 10.1007/978-1-4419-1343-2_4

A. De and L. Bourdonnaye, Décomposition de H ? 1 2 (div ? , ?) et nature de l'opérateur de Steklov-Poincaré du problème extérieur de l'étectromagnétisme. Comptes rendus de l'Académie des sciences, Série Mathématique, vol.1, issue.4, pp.316369-372, 1993.

G. De-rham, Variétés différentiables : formes, courants, formes harmoniques. Number no s 1218 à 1223 in Publications de l'Institut mathématique de l'université de Nancago, 1955.

M. Duruflé, V. Péron, and C. Poignard, TIME-HARMONIC MAXWELL EQUATIONS IN BIOLOGICAL CELLS ??? THE DIFFERENTIAL FORM FORMALISM TO TREAT THE THIN LAYER, Confluentes Mathematici, vol.10, issue.02, pp.325-357, 2011.
DOI : 10.1163/156939396X00504

L. L. Foldy, The Multiple Scattering of Waves. I. General Theory of Isotropic Scattering by Randomly Distributed Scatterers, Physical Review, vol.33, issue.3-4, pp.3-4107, 1945.
DOI : 10.1007/978-3-642-99599-6

V. Girault and P. Raviart, Finite element methods for Navier-Stokes equations : theory and algorithms, 2012.
DOI : 10.1007/978-3-642-61623-5

P. W. Gross and P. R. Kotiuga, Electromagnetic theory and computation : a topological approach, 2004.
DOI : 10.1017/CBO9780511756337

N. A. Gumerov and R. Duraiswami, Fast multipole methods for the Helmholtz equation in three dimensions, 2005.

R. Hiptmair, P. R. Kotiuga, and S. Tordeux, Self-adjoint curl operators, Annali di Matematica Pura ed Applicata, vol.204, issue.3, pp.431-457, 2012.
DOI : 10.1007/978-3-642-61859-8

URL : https://hal.archives-ouvertes.fr/inria-00527733

W. V. Hodge, The theory and applications of harmonic integrals. CUP Archive, 1989.

D. Huet, Décomposition spectrale et opérateurs, 1976.

P. Joly, Introduction à l'analyse mathématique de la propagation d'ondes en régime harmonique, 2007.

W. Knauff and R. Kress, On the exterior boundary-value problem for the time-harmonic Maxwell equations, Journal of Mathematical Analysis and Applications, vol.72, issue.1, pp.215-235, 1979.
DOI : 10.1016/0022-247X(79)90285-3

B. G. Korenev, Bessel functions and their applications, 2003.

M. Lax, Multiple Scattering of Waves, Reviews of Modern Physics, vol.5, issue.4, p.287, 1951.
DOI : 10.1051/anphys/193611050005

M. Lax, Multiple Scattering of Waves. II. The Effective Field in Dense Systems, Physical Review, vol.79, issue.4, p.621, 1952.
DOI : 10.1103/PhysRev.79.469

F. and L. Loüer, Optimisation de forme d'antennes lentilles intégrées aux ondes millimétriques . Theses, 2009.

J. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Problèmes aux limites non homogènes et applications. Dunod, 1968.

V. Mattesi, Propagation des ondes dans un domaine comportant des petites hétérogénéités : modélisation asymptotique et calcul numérique

V. Maz-'ya, S. Nazarov, and B. Plamenevskij, Asymptotic Theory of Elliptic Boundary Value Problems in Singularly Perturbed Domains, 2012.

P. Monk, Finite element methods for Maxwell's equations, 2003.
DOI : 10.1093/acprof:oso/9780198508885.001.0001

J. Nédélec, Acoustic and electromagnetic equations : integral representations for harmonic problems, 2001.

J. E. Ospino, Electromagnetic transmission problems with a large parameter in weighted sobolev spaces, Electronic Journal of Differential Equations, issue.248, pp.20131-20150, 2013.

L. Paquet, Probl??mes mixtes pour le syst??me de Maxwell, Annales de la Faculté des sciences de Toulouse : Mathématiques, pp.103-141, 1982.
DOI : 10.5802/afst.576

V. Péron, Mathematical modeling of electromagnetic phenomena in high contrast media. Theses, Université Rennes 1, 2009.

V. Péron, K. Schmidt, and M. Duruflé, Equivalent Transmission Conditions for the Time-Harmonic Maxwell Equations in 3D for a Medium with a Highly Conductive Thin Sheet, SIAM Journal on Applied Mathematics, vol.76, issue.3, pp.1031-1052, 2016.
DOI : 10.1137/15M1012116

E. R. Pike and P. C. Sabatier, Scattering, Two-Volume Set : Scattering and inverse scattering in Pure and Applied Science, 2001.

M. Schechter, Principles of functional analysis, 1971.
DOI : 10.1090/gsm/036

L. Schwartz, Théorie des distributions, hermann, Zentralblatt MATH, p.962, 1966.

R. A. Silverman, Special functions and their applications, Courier Corporation, 1972.

D. Spencer and A. M. Society, Partial Differential Equations. Proceedings of symposia in pure mathematics, 1973.

S. Tordeux, Méthodes Asymptotiques pour la Propagation des Ondes dans les Milieux comportant des Fentes. Theses, 2004.

G. Vial, Analyse multi-échelle et conditions aux limites approchées pour un problème avec couche mince dans un domaine à coin, Thèse de doctorat dirigée par Caloz, Gabriel Mathématiques Rennes, 2003.